RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1990, Volume 2, Issue 5, Pages 189–196 (Mi aa212)  

Research Papers

Integral equations in a model of apertures of zero width

I. Yu. Popov

Leningrad Institute of Precision Mechanics and Optics

Full text: PDF file (422 kB)

English version:
Leningrad Mathematical Journal, 1991, 2:5, 1111–1119

Bibliographic databases:

Received: 14.06.1989

Citation: I. Yu. Popov, “Integral equations in a model of apertures of zero width”, Algebra i Analiz, 2:5 (1990), 189–196; Leningrad Math. J., 2:5 (1991), 1111–1119

Citation in format AMSBIB
\Bibitem{Pop90}
\by I.~Yu.~Popov
\paper Integral equations in a~model of apertures of zero width
\jour Algebra i Analiz
\yr 1990
\vol 2
\issue 5
\pages 189--196
\mathnet{http://mi.mathnet.ru/aa212}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1086451}
\zmath{https://zbmath.org/?q=an:0753.65094}
\transl
\jour Leningrad Math. J.
\yr 1991
\vol 2
\issue 5
\pages 1111--1119


Linking options:
  • http://mi.mathnet.ru/eng/aa212
  • http://mi.mathnet.ru/eng/aa/v2/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ
    Number of views:
    This page:187
    Full text:95
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020